Alert archive / Nebraska / Tornado Warnings in 2023
Tornado Warning 2, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at May 6, 2023, 5:43 PM CDT for Gosper County, Nebraska. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2023, 5:43 PM CDT (22:43 UTC)
- Expired
- May 6, 2023, 6:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.0 in
County Gosper County, NE
The radar
The Grand Island radar (KUEX), 129 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 6:10 PM CDT | HAIL 0.75 | 6 S Elwood, NE | PEA TO PENNY SIZE HAIL. |
| May 6, 6:12 PM CDT | HAIL 0.88 | 7 Sse Elwood, NE | PUBLIC REPORT OF NICKEL SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.7 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1216 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
503
WFUS53 KGID 062243
TORGID
NEC073-062315-
/O.NEW.KGID.TO.W.0002.230506T2243Z-230506T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Hastings NE
543 PM CDT Sat May 6 2023
The National Weather Service in Hastings has issued a
* Tornado Warning for...
Central Gosper County in south central Nebraska...
* Until 615 PM CDT.
* At 542 PM CDT, a thunderstorm with a history of producing
tornadoes was located 7 miles east of Stockville, or 15 miles
southeast of Curtis, moving east at 40 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Public confirmed several landspout type tornadoes over
Frontier County.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Elwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4044 9998 4066 9998 4068 9977 4040 9976
4042 10010 4044 10009
TIME...MOT...LOC 2242Z 268DEG 36KT 4054 10024
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
Mangels3 follow-up statements
444
WWUS53 KGID 062256
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
556 PM CDT Sat May 6 2023
NEC073-062315-
/O.CON.KGID.TO.W.0002.000000T0000Z-230506T2315Z/
Gosper NE-
556 PM CDT Sat May 6 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR CENTRAL
GOSPER COUNTY...
At 556 PM CDT, a storm with a history of producing landspout
tornadoes was located 8 miles south of Eustis, or 23 miles southwest
of Lexington, moving east at 40 mph.
HAZARD...Landspout tornado and quarter size hail.
SOURCE...Public confirmed several touchdowns of a landspout tornado
in Frontier County.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
Locations impacted include...
Elwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4044 9998 4063 9998 4065 9977 4040 9976
4042 10010 4044 10009
TIME...MOT...LOC 2256Z 268DEG 36KT 4054 10005
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
Mangels082
WWUS53 KGID 062305
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
605 PM CDT Sat May 6 2023
NEC073-062315-
/O.CON.KGID.TO.W.0002.000000T0000Z-230506T2315Z/
Gosper NE-
605 PM CDT Sat May 6 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR CENTRAL
GOSPER COUNTY...
At 605 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Elwood, or 18 miles southwest of Lexington, moving
east at 40 mph.
HAZARD...TORNADO and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
Locations impacted include...
Elwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4044 9998 4063 9998 4065 9977 4040 9976
4042 10010 4044 10009
TIME...MOT...LOC 2305Z 268DEG 36KT 4055 9993
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Mangels473
WWUS53 KGID 062314
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
614 PM CDT Sat May 6 2023
NEC073-062323-
/O.EXP.KGID.TO.W.0002.000000T0000Z-230506T2315Z/
Gosper NE-
614 PM CDT Sat May 6 2023
...THE TORNADO WARNING FOR CENTRAL GOSPER COUNTY WILL EXPIRE AT 615
PM CDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
LAT...LON 4044 9998 4063 9998 4065 9977 4040 9976
4042 10010 4044 10009
TIME...MOT...LOC 2313Z 268DEG 36KT 4055 9986
$$
MangelsWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 6, 3:45 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, May 6, 3:45 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION National Weather Service Hastings NE 345 PM CDT Sat May 6 2023 .DISCUSSION...(This evening through Saturday) Issued at 252 PM CDT Sat May 6 2023 Key Messages: * Chance of thunderstorms this evening, mainly north of Highway 92. SPC has put far northern portions of the forecast area under a Marginal Risk this evening, so there may be an isolated severe thunderstorm with large hail and damaging winds north of Highway 92 in Nebraska. * Sunday will be the main severe weather threat. SPC has the entire area in at least a Marginal Risk, with far eastern areas of the forecast area in a Slight Risk for severe storms. Large hail, damaging winds, and isolated tornadoes are possible. The most likely timeframe for severe weather looks to be around 5PM to 1AM. * Beyond the severe weather chances Sunday, there will be several periods of showers and thunderstorm chances Tuesday through the end of the week. The most likely timeframe for showers and thunderstorms will be Tuesday through Thursday night. * Temperatures will be pretty consistent throughout the next week, with highs mainly in the 70s and 80s...some temperatures in the 90s might be mixed in across portions of Kansas on Sunday. Starting with this evening and overnight tonight, there will be a chance of showers and thunderstorms generally along and north of Interstate 80. Widespread severe storms are not expected, but cannot rule out a strong to severe storm mainly along and north of Highway 92 in Nebraska...hail up to the size of quarters and wind gusts to around 60 mph will be possible with the strongest storms. Sunday... This will be the main severe weather threat of the forecast period. While CAMs do not have a really good handle on the exact location of thunderstorm initiation, they do have a good handle that storms are likely to occur and that they will be generally across central and eastern Nebraska (cannot rule out portions of north central Kansas though). There will be ample MLCAPE, 0-6 km shear, as well as lapse rates around 8 C/km, to help support severe storms. Any severe storms will have the potential to produce very large hail (at least as large as golf balls) and damaging wind gusts. There may also be isolated tornados, but the large hail and wind gusts should be the main threats. Even better chances for severe weather exists further east toward far eastern Nebraska and into Iowa. High temperatures will range from around 80 degrees north to the low 90s south. Monday... This will be another warm day with highs in the upper 70s and 80s. An area of surface low pressure embedded in mostly zonal upper flow will bring the chance for more showers and thunderstorms Monday night into Tuesday. Otherwise, showers and thunderstorms will be possible Tuesday into next weekend due to several disturbances in the upper level and surface flows. The most likely chances will be Tuesday evening through Thursday night. It is really too early to tell if severe weather will be a threat this far out, but it will be something to keep an eye on as things progress. && .AVIATION...(For the 18Z KGRI/KEAR TAFS through 18Z Sunday) Issued at 1215 PM CDT Sat May 6 2023 MVFR conditions are possible early in the TAF period but otherwise, VFR conditions are expected. Clouds: There are still areas of MVFR CIGs near the TAF sites, but those are expected to move out by mid-afternoon today. Afterward, expect few to scattered mid-level clouds through the evening, then just some cirrus overnight. Sunday, CIGs will lower not long after sunrise, but still likely in the VFR range. Winds: NW winds this afternoon will change to westerly going into the evening. Speeds will be 8 kts or less during this time. Overnight, winds will become easterly, then northeast. Wind speeds will increase to around 10-12 kts after sunrise Sunday morning. Precipitation: Considered VCSH or VCTS between 07/08Z and 07/12Z Sunday morning, but confidence regarding that is rather low, so leaving that out of the TAF for now. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && DISCUSSION...Hickford AVIATION...Hickford
Hazardous weather outlook, May 6, 3:56 PM CDT, 1 hour 47 minutes before
Hazardous Weather Outlook National Weather Service Hastings NE 356 PM CDT Sat May 6 2023 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 072100- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 356 PM CDT Sat May 6 2023 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...This Afternoon and Tonight. This evening and overnight, although the majority of the outlook area should remain thunderstorm-free, there is a chance that a few storms could develop mainly within Nebraska counties north of Interstate 80. Most activity should not be severe, but there is a slight chance of isolated severe storms along and north of Highway 92. If a severe storm manages to develop in that area, hail to near the size of quarters and wind gusts to around 60 mph will be the main threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Between Sunday and Friday, there are several, on-and-off chances for thunderstorms within the area, as we remain in an active weather pattern. That being said, it will be difficult to predict specific day-to-day thunderstorm chances with much confidence, especially more than a day or two in advance, so please note that many of these chances could fluctuate upward or downward noticeably as they get closer in time. It will also be difficult to confidently assess the potential for severe thunderstorms more than a day or two in advance. However, the next chance for severe storms will be late Sunday afternoon and evening, and some of this activity may last into the overnight hours. Although details will still be fine-tuned through tomorrow, areas of central and eastern Nebraska will see isolated to scattered thunderstorms, some of which will probably be severe. These will have the potential to produce hail to near the size of golf balls and/or damaging winds. The most likely timeframe for storms Sunday will be from approximately 5 PM to 1 AM. As a result, the entire outlook area is currently under at least a Marginal Risk of severe storms, and eastern portions of the outlook area are under a Slight Risk for severe storms, for this time frame. .SPOTTER INFORMATION STATEMENT... Spotter activation should not be needed through tonight, but any reports of severe weather or storm damage from previous activity over the last 24 hours would be greatly appreciated. && More information may be obtained at the following web page: https://www.weather.gov/hastings
In the hours before
Local storm report, May 6, 11:45 AM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
1145 AM CDT SAT MAY 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL ALMA 40.10N 99.35W
05/05/2023 E1.00 INCH HARLAN NE PUBLIC
REPORTS VIA FACEBOOK OF NICKEL TO QUARTER
SIZE HAIL IN ALMA. TIME ESTIMATED FROM
RADAR.
0515 PM HAIL 1 SSW REPUBLICAN CITY 40.08N 99.23W
05/05/2023 E1.00 INCH HARLAN NE PUBLIC
REPORT FROM FACEBOOK OF QUARTER SIZE HAIL AT
HUNTER COVER AT HARLAN COUNTY LAKE.
0522 PM HAIL REPUBLICAN CITY 40.11N 99.22W
05/05/2023 E1.25 INCH HARLAN NE STORM CHASER
0525 PM HAIL 3 E ALMA 40.10N 99.29W
05/05/2023 E1.00 INCH HARLAN NE STORM CHASER
0547 PM HAIL 2 NNE NAPONEE 40.10N 99.12W
05/05/2023 E1.00 INCH FRANKLIN NE PUBLIC
VIA MPING.
0555 PM HAIL 2 N BLOOMINGTON 40.12N 99.04W
05/05/2023 E1.75 INCH FRANKLIN NE TRAINED SPOTTER
IT HAILED FOR AT LEAST 30 MINS STARTING
AROUND 530 PM BUT WAS MOSTLY UP TO NICKEL
SIZE. LARGEST HAIL UP TO GOLF BALL STARTED
AROUND 555 AND LASTED 10 MINS.
0604 PM HAIL 1 N BLOOMINGTON 40.11N 99.04W
05/05/2023 E1.75 INCH FRANKLIN NE TRAINED SPOTTER
0612 PM HAIL FRANKLIN 40.10N 98.95W
05/05/2023 E1.25 INCH FRANKLIN NE LAW ENFORCEMENT
HAIL UP TO HALF DOLLAR SIZE REPORTED BY
COUNTY DISPATCH.
0614 PM HAIL FRANKLIN 40.10N 98.95W
05/05/2023 E2.50 INCH FRANKLIN NE STORM CHASER
ONGOING ON THE NORTH SIDE OF FRANKLIN.
0630 PM HAIL STAMFORD 40.13N 99.59W
05/05/2023 E1.00 INCH HARLAN NE PUBLIC
REPORT VIA NERAIN. TIME EST FROM RADAR.
0653 PM HAIL RIVERTON 40.09N 98.76W
05/05/2023 E1.00 INCH FRANKLIN NE TRAINED SPOTTER
0707 PM HAIL 8 N HOLBROOK 40.41N 99.99W
05/05/2023 E1.75 INCH GOSPER NE PUBLIC
QUARTER TO GOLF BALL SIZE HAIL REPORTED 13NE
OF CAMBRIDGE.
0740 PM HAIL 6 NNE ARAPAHOE 40.38N 99.87W
05/05/2023 E1.75 INCH GOSPER NE TRAINED SPOTTER
0740 PM HAIL HUNTLEY 40.21N 99.28W
05/05/2023 E1.25 INCH HARLAN NE TRAINED SPOTTER
PEA TO HALF DOLLAR SIZE HAIL WAS REPORTED
ABOUT 1E OF HUNTLEY.
0752 PM HAIL 10 N EDISON 40.42N 99.78W
05/05/2023 E2.00 INCH GOSPER NE PUBLIC
DELAYED REPORT OF HAIL A LITTLE LARGER THAN
GOLF BALL SIZE. TIME ESTIMATED FROM RADAR.
0810 PM HAIL 5 SW BERTRAND 40.47N 99.69W
05/05/2023 E1.75 INCH GOSPER NE TRAINED SPOTTER
HAIL UP TO SIZE OF GOLF BALLS STARTED AROUND
810 PM...LASTED ABOUT 20 MINS.
0844 PM HAIL COZAD 40.86N 99.98W
05/05/2023 E1.00 INCH DAWSON NE EMERGENCY MNGR
CORRECTS PREVIOUS HAIL REPORT OF 1.75 INCHES
FROM COZAD.
0856 PM HAIL LOOMIS 40.48N 99.51W
05/05/2023 E0.88 INCH PHELPS NE TRAINED SPOTTER
1004 PM HAIL 5 S KEARNEY 40.62N 99.08W
05/05/2023 E1.00 INCH KEARNEY NE STORM CHASER
VIDEO OF QUARTER SIZE HAIL SOUTH OF KEARNEY
FROM TWITTER. EXACT LOCATION ESTIMATED FROM
RADAR.
1010 PM HAIL 1 WSW KEARNEY 40.69N 99.10W
05/05/2023 U0.75 INCH BUFFALO NE PUBLIC
1 WSW KEARNEY. REPORT FROM MPING: DIME (0.75
IN.).
1012 PM HAIL 1 WSW KEARNEY 40.69N 99.10W
05/05/2023 U1.00 INCH BUFFALO NE PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
1014 PM HAIL 1 WSW KEARNEY 40.70N 99.09W
05/05/2023 E1.00 INCH BUFFALO NE TRAINED SPOTTER
FROM SPOTTER NETWORK.
1019 PM HAIL 1 ESE KEARNEY 40.70N 99.07W
05/05/2023 E1.00 INCH BUFFALO NE STORM CHASER
1023 PM HAIL 1 ESE KEARNEY 40.70N 99.07W
05/05/2023 E1.25 INCH BUFFALO NE PUBLIC
1040 PM TSTM WND GST 6 NNE WILLOW ISLAND 40.97N 100.03W
05/05/2023 M57 MPH DAWSON NE MESONET
1056 PM TSTM WND DMG 3 NW JOHNSON LAKE 40.71N 99.88W
05/05/2023 DAWSON NE PUBLIC
FACEBOOK PHOTOS, GARAGE DOOR BLOWN IN, FENCE
BLOWN DOWN, SHED COLLAPSED.
1056 PM TSTM WND GST 3 S JOHNSON LAKE 40.64N 99.84W
05/05/2023 E58 MPH GOSPER NE MESONET
1103 PM HAIL 2 NNE JOHNSON LAKE 40.71N 99.84W
05/05/2023 E0.88 INCH DAWSON NE PUBLIC
1110 PM TSTM WND DMG JOHNSON LAKE 40.68N 99.85W
05/05/2023 GOSPER NE PUBLIC
PUBLIC REPORT VIA TWITTER OF POWER LOST AT
JOHNSON LAKE, A TREE BRANCH OF UNKNOWN SIZE
WAS DOWNED, AND A COUPLE DOCKS FLIPPED. TIME
ESTIMATED BASED ON RADAR.
1115 PM TSTM WND GST LEXINGTON AIRPORT 40.79N 99.77W
05/05/2023 M61 MPH DAWSON NE AWOS
1124 PM TSTM WND GST 4 NNW SUMNER 41.00N 99.53W
05/05/2023 M62 MPH DAWSON NE MESONET
1137 PM TSTM WND GST 8 S ELM CREEK 40.60N 99.39W
05/05/2023 M63 MPH PHELPS NE MESONET
1201 AM HAIL ELM CREEK 40.72N 99.37W
05/06/2023 E0.88 INCH BUFFALO NE EMERGENCY MNGR
1206 AM TSTM WND DMG LOUP CITY 41.28N 98.97W
05/06/2023 SHERMAN NE EMERGENCY MNGR
COLLAPSIBLE FLAG POLE TAKEN DOWN, EM GUESSES
45-50 MPH WIND.
1208 AM HAIL 2 S ELM CREEK 40.69N 99.38W
05/06/2023 E1.00 INCH BUFFALO NE EMERGENCY MNGR
REPORT OF QUARTER SIZE HAIL RELAYED BY THE
EMERGENCY MANAGER.
1212 AM TSTM WND GST 1 N SHERMAN RESERVOIR 41.31N 98.88W
05/06/2023 M58 MPH SHERMAN NE MESONET
1213 AM TSTM WND GST 6 NNE SHERMAN RESERVOIR 41.38N 98.83W
05/06/2023 M55 MPH SHERMAN NE MESONET
1221 AM TSTM WND GST 6 NNE SHERMAN RESERVOIR 41.38N 98.83W
05/06/2023 M73 MPH SHERMAN NE MESONET
1225 AM TSTM WND DMG SCOTIA 41.46N 98.70W
05/06/2023 GREELEY NE TRAINED SPOTTER
DAMAGE REPORT VIA EMAIL INCLUDED THE
FOLLOWING, A TREE LIMB 8 INCHES IN DIAMETER
WAS DOWNED, A METAL DECK CHAIR WAS BLOWN
AROUND 20 FT FROM ITS ORIGINAL LOCATION,
MINOR TREE DAMAGE, AND MINOR SMALL YARD SHED
DAMAGE.
1228 AM HAIL 3 N KEARNEY 40.75N 99.08W
05/06/2023 E1.00 INCH BUFFALO NE EMERGENCY MNGR
1241 AM TSTM WND GST 7 NNE WOLBACH 41.49N 98.35W
05/06/2023 M56 MPH GREELEY NE MESONET
1253 AM HAIL MILLER 40.93N 99.39W
05/06/2023 E0.88 INCH BUFFALO NE CO-OP OBSERVER
&&The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:05 PM CDT | Severe Thunderstorm Warning | GID | Gosper | 40 min |
| May 5, 7:11 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 49 min |
| May 5, 7:16 PM CDT | Severe Thunderstorm Warning | GID | Webster | 26 min |
| May 5, 7:28 PM CDT | Severe Thunderstorm Warning | GID | Gosper | 47 min |
| May 5, 7:37 PM CDT | Special Weather Statement | GID | Dawson | 38 min |
| May 5, 7:46 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper, Harlan, Phelps | 44 min |
| May 5, 7:53 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 52 min |
| May 5, 8:15 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 45 min |
| May 5, 8:31 PM CDT | Severe Thunderstorm Warning | GID | Gosper, Phelps | 44 min |
| May 5, 9:00 PM CDT | Special Weather Statement | GID | Dawson | 30 min |
| May 5, 9:08 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 24 min |
| May 5, 9:11 PM CDT | Special Weather Statement | GID | Phelps | 34 min |
| May 5, 9:31 PM CDT | Special Weather Statement | GID | Dawson | 14 min |
| May 5, 9:32 PM CDT | Special Weather Statement | GID | Kearney | 28 min |
| May 5, 9:40 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney, Phelps | 50 min |
| May 5, 9:52 PM CDT | Special Weather Statement | GID | Dawson | 38 min |
| May 5, 10:07 PM CDT | Special Weather Statement | GID | Buffalo | 38 min |
| May 5, 10:13 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 27 min |
| May 5, 10:21 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 39 min |
| May 5, 10:46 PM CDT | Tornado Warning | GID | Dawson, Gosper | 14 min |
| May 5, 10:52 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 38 min |
| May 5, 11:10 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Gosper, Phelps | 50 min |
| May 5, 11:42 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Howard, Kearney, Phelps, Sherman | 48 min |
| May 6, 12:14 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Greeley, Hall, Hamilton, Howard, Merrick and 3 more | 46 min |
| May 6, 12:38 AM CDT | Severe Thunderstorm Warning | GID | Dawson | 23 min |
| May 6, 12:52 AM CDT | Severe Thunderstorm Warning | GID | Greeley, Hall, Hamilton, Howard, Merrick, Nance and 2 more | 38 min |
| May 6, 12:55 AM CDT | Special Weather Statement | GID | Sherman | 35 min |
| May 6, 1:30 AM CDT | Special Weather Statement | GID | Polk | 45 min |
| May 6, 2:30 AM CDT | Special Weather Statement | GID | Dawson | 45 min |
| May 6, 3:01 AM CDT | Special Weather Statement | GID | Dawson | 29 min |
| May 6, 4:01 AM CDT | Special Weather Statement | GID | Sherman | 29 min |
| May 6, 6:08 PM CDT | Severe Thunderstorm Warning | GID | Gosper, Phelps | 52 min |
| May 6, 6:39 PM CDT | Severe Thunderstorm Warning | GID | Kearney, Phelps | 51 min |
Nearby
Tornado Warnings in Nebraska, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.